# SDR REXA2019070601135

- Difficulty date: July 6, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 28,240 hours, 18,878 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; HIDDEN CORROSION: [ DURING REMOTION OF LT DRIP TRAY RELATED WITH TASK R53581 ]: CRACK IN FLOORBEAM [ UPPER/AFT FLANGE ] IN STA. FS= 280 AND 27LBL AT PAX CABIN FWD WET AREA. (W1) (CPAX) SUMMARY: CRACK IN FLOORBEAM [ UPPER/AFT FLANGE ] IN STA. FS= 280 AND 27LBL AT PAX CABIN FWD WET AREA. (W1) (CPAX) WAS REPAIRED PER SRM 51-42-13-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.
